# SDR CA110802007

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 23,466 hours
- Engine: Garrtt TPE33111U
- System (JASC): 8300 · Accessory Gearboxes
- Part: Case
- Part number: 408188265
- Condition: Cracked
- Location: Agb
- Component: Accy Gearbox
- Component part number: 310711418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY, FOUND THE STUD AND DOWEL LOOSE ON THE FWD SIDE OF THE CASE AT THE 900 A-CLOCK POSITION LOOKING AT THE CASE. THE DOWEL AND STUD BASE WAS ALSO FOUND WITH CRACKS.  BASE FOUND CRACKED ON BOTH SIDES OF THE DOWEL.
